It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Valarie on July 18, 2000 at 22:33:32:

In Reply to: Effects of long term use of Dilantin posted by F.G. on July 18, 2000 at 16:55:28:

: I would like to correspond directly with people who have taken Dilantin for several years. I would be
: interested in the side effects you have experienced and what you may have done to reverse or correct
: them. I have lots of questions and few answers. If you would like to correspond, please email me in care
: of Richard.R.Rannis@KP.Org



Follow Ups

All times are GMT -7. The time now is 05:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!